# SDR CALA2025061705594

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 71,440 hours, 32,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA/S REPORT EMER EXIT LIGHTS COMING ON/OFF DURING FLIGHT PERFORMED BITE CHECK OF THE EMERGENCY POWER SUPPLY UNITS REF AMM 33-51-00-710-001-A. FOUND FAULT EPSU UNIT FWD L PRESENT. PERFORMED TEST ON EPSU ABOVE DOOR AT 1L, UNIT FAULT LED ILLUMINATES. REMOVED AND REPLACED L FWD EPSU POWER SUPPLY 10WL AND BATTERY REF AMM 33-51-38-000-001-A/33-51-38-400-001-A. INSTALLATION TEST PASSED. LIGHTS NO LONGER TURN OFF/ON.
